# SDR UALA2012070503606

- Difficulty date: July 3, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FLAP FAILSAFE TORQUE TUBE SHOWS SIGNS OF CORROSION.  REPAIRED RT WING FAILSAFE TORQUE TUBE PER CMM 57-53-43.
